# SDR AALA201704029002

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 11,591 hours, 2,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR JUMPSEAT OTBD SIDE, EMERGENCY FLASHLIGHT DOES NOT TEST.  REINSTALLED EMERGENCY FLASHLIGHT IAW AMM 25-65-00. ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST.
